# SDR ASOA2013121809657

- Difficulty date: December 3, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 27,173 hours, 24,902 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Detector
- Part number: 01649803
- Part serial: 0188
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DISPLAY COOL MESSAGE IN FLIGHT. COMPLIED WITH QRH.  MESSAGE WOULD NOT EXTINGUISH.  ACFT  RETURNED TO DEPARTURE.  INSPECTED DUCT WORK TO FANS.  NO DEFECTS NOTED.  R & R DIPSLAY COOLING FILTER IAW AMM 21-24-15.  NO DEFECTS NOTED. R & R LOW FLOW DETECTOR IAW AMM 21-24-07.  OPS CHECKED GOOD.  ACFT OK FOR SERVICE.
